# SDR AWXA200400937

- Difficulty date: August 29, 2004
- Submitted: August 30, 2004
- Operation: Air carrier
- Aircraft: N625AW
- Make and model: Airbus A320-231
- Aircraft serial: 064
- Aircraft time: 46,885 hours, 21,187 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: 321430
- Condition: Discharged
- Location: Zone 221
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - EEL - DURING 8-DAY CHECK THE LEFT FORWARD EMERGENCY LIGHT BATTERY PACK FAULTED.  MAINTENANCE REMOVED AND REPLACED THE BATTERY PACK IN THE LEFT FORWARD EMERGENCY POWER SUPPLY UNIT 10WL, OPERATIONAL CHECK WAS GOOD.
